# SDR UALA2012081004342

- Difficulty date: August 9, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 48,591 hours, 5,935 cycles
- Engine: Pwa PW40903
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN-EICAS EQUIP COOLING.  REPINNED PIN 5 ON CONNECTOR DB21581 AND REPLACED THE FLT DECK LOW FLOW DETECTOR.
